MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT VALPROIC; IVALPROIC ACID

ABBOTT LABORATORIES ARCHITECT VALPROIC; IVALPROIC ACID
Catalog Number 01P35-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a.Patient information, patient identifier = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false decreased ivalproic acid results when processing on the architect i2000sr.The initial result for (b)(6) was greater than 150 (209.639 ug/ml).Retest after dilution was 77.40 ug/ml.Retest result of the diluted sample was 78.29 ug/ml.The sample was tested undiluted and the result was greater than 150 and this sample was diluted and generated a result of 40.98 ug/ml.Additional testing using gaschromatography generated a result of 75.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of trending data, a device history record review, testing using a retained kit, and a review of product labeling.Review of the ticket trending and lot search did not identify an increase in complaint activity related to the complaint issue.A device history record review was performed on architect ivalproic acid reagent lot 02081lp43, which did not show any potential non-conformances, deviations or non-conformances.Accuracy testing was performed to evaluate architect ivalproic acid reagent lot 02081lp43, using a retained kit of the likely cause reagent lot.Acceptance criteria were met, which indicates acceptable product performance.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
ARCHITECT VALPROIC
Common Device Name
IVALPROIC ACID
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9150292
Report Number1415939-2019-00203
Device Sequence Number13986146
Product Code LEG
UDI-Device Identifier00380740001827
UDI-Public00380740001827
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2020
Device Catalogue Number01P35-25
Device Lot Number02081LP43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER, LN 01L87-97,; SERIAL (B)(4)